Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Probability, Random Variables, and Stochastic Processes. by Athanasios Papoulis

Reviewed Work: Probability, Random Variables, and Stochastic Processes. by Athanasios Papoulis
Review by: Solomon Kullback
SIAM Review
Vol. 7, No. 3 (Jul., 1965), pp. 441-443
Stable URL: http://www.jstor.org/stable/2027876
Page Count: 3
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443